# SDR SIMA20131016009

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 30,729 hours, 27,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 5215,  CREW REPORTED CLIMBING THROUGH 1000 FEET,  RECEIVED A LAVATORY SMOKE WARNING.  NO FIRE OR SMOKE NOTICED.  FOLLOWED AOM PROCEDURES AND DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.   ACFT REMOVED FROM SERVICE.  OPEN
